Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Recursively enumerable sets and degrees


Author: Robert I. Soare
Journal: Bull. Amer. Math. Soc. 84 (1978), 1149-1181
MSC (1970): Primary 02F25, 02F30; Secondary 02F47, 02G05, 02G10, 06A20, 02F50
DOI: https://doi.org/10.1090/S0002-9904-1978-14552-2
MathSciNet review: 508451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F25, 02F30, 02F47, 02G05, 02G10, 06A20, 02F50

Retrieve articles in all journals with MSC (1970): 02F25, 02F30, 02F47, 02G05, 02G10, 06A20, 02F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14552-2